Communications in Mathematical Physics

On the classical limit of Berry's phase integrable systems

J. Asch

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 127, Number 3 (1990), 637-651.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104180225

Mathematical Reviews number (MathSciNet)
MR1040900

Zentralblatt MATH identifier
0698.58026

Subjects
Primary: 81Q20: Semiclassical techniques, including WKB and Maslov methods
Secondary: 58F05 58G15

Citation

Asch, J. On the classical limit of Berry's phase integrable systems. Comm. Math. Phys. 127 (1990), no. 3, 637--651. https://projecteuclid.org/euclid.cmp/1104180225


Export citation